# SDR MALA020149

- Difficulty date: February 1, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: NC24668274
- Part serial: L291489
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF FLIGHT 3102, LT INTAKE CYCLES, COMPLETED QRH.  AIR RETURN TO DTW.  MAINTENANCE FOUND CHAFED WIRE ON EXHAUST NOZZLE, INSTALLED SERVICEABLE EXHAUST NOZZLE P/N NC24668-274, S/N ON L290958, S/N OFF L291489.  ALL CHECKS GOOD IAW 71-60-10.  ALSO REPLACED AC GEN P/N 31342-003, S/N ON 496, S/N OFF Y0001, ALTHOUGH GEN WAS NO HELP.
